# SDR SRAA961107

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 3881745
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RIGHT MAIN LANDING GEAR HAD UNSAFE WARNING INDICATION.  FOUND AFT RT MAIN LANDING GEAR SHELF BRACKET BROKEN, TIED DOWN RT GEAR AND DECLARED EMERGENCY FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED RIGHT MAIN LANDING GEAR SHELF BRACKET, FOUND PIN BUSHING MISSING AND AFT LOWER SHOE BRACKET BROKEN.  REPLACED RT AFT SHELF BRACKET AFT BUSHING, ALL RT MLG SHOES ON FORE AND AFT STRUTS.  PERFORMED GEAR RETRACTION TEST PER MM CH 32, ALL OPS CHECKED GOOD.
